# SDR QXEA2021062300317

- Difficulty date: May 31, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 5,758 hours, 3,395 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Misrouted
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FURRING FUEL QUANTITY HARNESS ROUTING INSPECTION FOUND INCORRECT ROUTING UNDER PANEL 195AL. REROUTED GROUND SPOILER CNT MDL HARNESS SO THAT IT RAN SEPARATE FROM FQIS HARNESS TO COMPLY WITH INSPECTION CRITERIA IN E175 AMM 28-41-00-210-801-A.
